Bulletin of the American Mathematical Society

Three theorems on manifolds with bounded mean curvature

F. J. Almgren, Jr.

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 71, Number 5 (1965), 755-756.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183527302

Mathematical Reviews number (MathSciNet)
MR0180952

Zentralblatt MATH identifier
0131.19604

Citation

Almgren, F. J. Three theorems on manifolds with bounded mean curvature. Bull. Amer. Math. Soc. 71 (1965), no. 5, 755--756. https://projecteuclid.org/euclid.bams/1183527302


Export citation

References

  • [A] F. J. Almgren, Jr., The theory of varifolds––a variational calculus in the large for the k-dimensional area integrand, (to appear).